MathSciNet Relay Station
MathSciNet bibliographic data
MR2213698 (2007e:33016) 33D45 (05A30 33D15)
López, Bernardo; Marco, José Manuel; Parcet, Javier Taylor series for the Askey-Wilson operator and classical summation formulas. Proc. Amer. Math. Soc. 134 (2006), no. 8, 2259–2270 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement